# SDR AALA202303029623

- Difficulty date: February 26, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A320*
- Aircraft serial: 5374
- Aircraft time: 31,296 hours, 12,646 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 14330004C2
- Part serial: 1477
- Condition: Leaking
- Location: Zone 900 - Lav/G
- Part time: 31,295 hours, 12,646 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: URINE SMELL IN AFT CABIN WITH APU BLEED ON-ALONG WITH A MUSTY SMELL MID CABIN INFLIGHT. MAINTENANCE ACCOMPLISHED TASK CARD 26L00021001 AND FOUND LAVATORY E TOILET ASSEMBLY LEAKING, CREATING THE SOURCE OF THE ODOR. MAINTEANANCE REPLACED TOILET ASSEMBLY PER AMM 38-31-41 AND CLEANED THE SURROUNDING AREA AS REQUIRED. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
